MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® EXPRESS KNEE 2.0 SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® EXPRESS KNEE 2.0 SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6003-672-000
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device was inaccurate, the inaccuracy allegedly resulted in the first cut being inaccurate, and the patient having their femoral cut in valgus.The doctor was able to identify the error and corrected with a second cut using traditional instrumentation.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
ORTHOMAP® EXPRESS KNEE 2.0 SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7931049
Report Number0001811755-2018-01707
Device Sequence Number11241310
Product Code HAW
UDI-Device Identifier04546540717450
UDI-Public04546540717450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-672-000
Device Lot NumberVERSION: 2.0-3
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1